On quasipolynomial multicut-mimicking networks and kernelization of multiway cut problems. / Wahlström, Magnus.

ICALP 2020. Vol. 168 Schloss Dagstuhl--Leibniz-Zentrum fuer Informatik, 2020. p. 1-14 101.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Published
Original languageEnglish
Title of host publicationICALP 2020
PublisherSchloss Dagstuhl--Leibniz-Zentrum fuer Informatik
Pages1-14
Number of pages14
Volume168
ISBN (Electronic)978-3-95977-138-2
DOIs
Publication statusPublished - 29 Jun 2020
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 37887125